# SDR DHL2000001

- Difficulty date: July 7, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2584621918
- Part serial: 78080952
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF,NO AIR SPEED INDICATION ON CAPT.SIDE.VARIFIED NO OBSRUCTION IN CAPT PITOT.REMOVED AND REPLACED MACH AIRSPEED INDR AND OPS CHK PER M/M 34-11-10 AND 34-11-40.
